# SDR COMA086357

- Difficulty date: August 17, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 35,538 hours, 32,547 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FS 640 FRAME INSPECTION FOUND 640 FRAME CRACKED ON LT SIDE AT REINFORCEMENT ANGLE.  REMOVED DAMAGED SECTION OF FRAME FROM STRINGER 6-20 AND REPLACED WITH SPLICED IN REPAIR FRAME, SKIN DOUBLER AND REINFORCEMENT ANGLE IAW WITH CRJ SB 601R-53-061, REO 601R-53-61-506, 601R-53-61-366 AND 601R-53-61-569.  (S)
